Jump to content

Photo
Accutane

Breaking Out Badly, Been On Accutane For 10 Days?

acne

4 replies to this topic

#1 Supernatural

Supernatural

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 14-April 13

Posted 20 May 2013 - 01:16 AM

Hey so I've heard of the dreaded initial breakout, but everyone's said they got it on the second month. I'm only 10 days in and I've been getting tons of white heads since day 6... is this normal? I'm scared it's not gonna work for me. They will come and go, but sometimes they sorta fall off.. like I don't touch them but I'll be washing my face gently and yeah.. I'm scared it's gonna scar :( The only side effect I have so far is really dry lips. Please help 



#2 WesternWisteria

WesternWisteria

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Gender:Female
  • Location:Texas
  • Joined: 20-May 13

Posted 20 May 2013 - 06:24 PM

You're doing fine! Everyone reacts to the medication differently, you can get the dreaded "IB" earlier or later, only once, twice, three times, or not at all.

 

I got mine early too, it goes away in about 1-3 weeks. Just keep your skin clean, all this means is that the oil is being pushed up to the surface as a result of the treatment.

 

I won't lie, I've gotten a few scars since I started my treatment in late January. I'm hopeful they will minimze more by the time I'm done. Just drink a lot of water, keep moisterized and hope for the best. Don't let red marks bum you out either, they go away.

 

For lips I use burt's bees chapstick. It's been great to me for the last three months.



#3 Supernatural

Supernatural

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 14-April 13

Posted 20 May 2013 - 08:53 PM

You're doing fine! Everyone reacts to the medication differently, you can get the dreaded "IB" earlier or later, only once, twice, three times, or not at all.

 

I got mine early too, it goes away in about 1-3 weeks. Just keep your skin clean, all this means is that the oil is being pushed up to the surface as a result of the treatment.

 

I won't lie, I've gotten a few scars since I started my treatment in late January. I'm hopeful they will minimze more by the time I'm done. Just drink a lot of water, keep moisterized and hope for the best. Don't let red marks bum you out either, they go away.

 

For lips I use burt's bees chapstick. It's been great to me for the last three months.

thanks :D x



#4 tane007

tane007

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Blog Entries: 4
    Likes: 3
About Me
  • Gender:Male
  • Joined: 05-April 13

Posted 20 May 2013 - 11:22 PM

my previous scarring has actually improved since accutane! i broke out and had cysts and whiteheads all over, but they quickly went away. im still breaking out a bit but whatever, its just like prior to taking accutane, and think its all gonna be better within a year!



#5 meowza

meowza

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 18
About Me
  • Gender:Female
  • Joined: 01-May 13

Posted 21 May 2013 - 10:01 AM

My IB was that early too! Probably 2 weeks in. Im almost a month in and I'm still having the IB on some parts of my body. Hope yours clears up sooner than later! Good luck with your course smile.png


Edited by meowza, 21 May 2013 - 10:03 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users